# SDR SWAA2024121658778

- Difficulty date: November 11, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer Clip
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR; STR CLIP 4L IS CRACKED AT BS 727C.<[01] REMOVED AND REPLACED STRINGER CLIP P/N#143A1010-1 AT BS 727C STR 4L PER SRM 51-40-02-0G-0 AND PER DWG#146A1103.;[02] VERIFIED ACTION 1. JOB COMPLETE.
